On integration in Banach spaces, I

Ivan Dobrakov

Czechoslovak Mathematical Journal (1970)

  • Volume: 20, Issue: 3, page 511-536
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "On integration in Banach spaces, I." Czechoslovak Mathematical Journal 20.3 (1970): 511-536. <http://eudml.org/doc/12548>.

@article{Dobrakov1970,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {511-536},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On integration in Banach spaces, I},
url = {http://eudml.org/doc/12548},
volume = {20},
year = {1970},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - On integration in Banach spaces, I
JO - Czechoslovak Mathematical Journal
PY - 1970
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 3
SP - 511
EP - 536
LA - eng
UR - http://eudml.org/doc/12548
ER -

References

top
  1. Bartle R. G., A general bilinear vector integral, Studia Math. 15 (1956), 337-352. (1956) Zbl0070.28102MR0080721
  2. Bartle R. G., Dunford N., Schwartz J., 10.4153/CJM-1955-032-1, Canadian J. Math. 7(1955), 289-305. (1955) Zbl0068.09301MR0070050DOI10.4153/CJM-1955-032-1
  3. Batt J., 10.1007/BF01364276, Math. Annalen 174 (1967), 291-304. (1967) Zbl0157.21004MR0223913DOI10.1007/BF01364276
  4. Berberian S. K., Measure and integration, Macmillan, New York, 1965. (1965) Zbl0126.08001MR0183839
  5. Bessaga C., Pelczyňski A., On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. (1958) MR0115069
  6. Dinculeanu N., Vector measures, VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. (1966) Zbl0142.10502MR0206189
  7. Dinculeanu N., Kluvánek I., On vector measures, Proc. London Math. Soc. 17 (1967), 505-512. (1967) MR0214722
  8. Dobrakov I., On integration in Banach spaces, II, Czech. Math. J. 20 (95) (1970). (1970) Zbl0224.46050MR0365139
  9. Dobrakov I., On representation of linear operators on C 0 ( T , X ) , Czech. Mat. J. (to appear). Zbl0225.47018MR0276804
  10. Dunford N., Schwartz J., Linear operators, part I, Interscience, New York, 1958. (1958) 
  11. Gowurin M., Über die Stieltjessche Integration abstrakter Funktionen, Fund. Math. 27 (1936), 255-268. (1936) Zbl0016.06104
  12. Halmos P. R., Measure theory, D. Van Nostrand, New York 1950. (1950) Zbl0040.16802MR0033869
  13. Hildebrandt T. H., 10.1090/S0002-9904-1953-09694-X, Bull. Amer. Math. Soc. 59 (1953), 111-139. (1953) Zbl0051.04201MR0053191DOI10.1090/S0002-9904-1953-09694-X
  14. Hille E., Phillips R., Functional analysis and semigroups, Amer. Math. Soc. Coll. Publ., Providence, 1957. (1957) Zbl0078.10004MR0089373
  15. Kluvánek I., Some generalizations of the Riesz-Kakutani theorem, (Russian), Czech, Math. J. 13 (88), (1963), 89-113. (1963) MR0151574
  16. Kluvánek I., On the theory of vector measures, (Russian), Mat.-fyz. časop. SAV, 11 (1961), 173-192. (1961) MR0151573
  17. Kluvánek I., On the theory of vector measures II, (Russian), Mat.-fyz. časopis SAV, 16 (1966), 76-81. (1966) MR0201593
  18. Kluvánek I., Characterization of Fourier-Stieltjes transforms of vector and operator valued measures, Czech. Math. J. 17 (92) (1967), 261-277. (1967) MR0230872
  19. Loeve M., Probability theory, 2nd ed. D. Van Nostrand New York, 1960. (1960) Zbl0095.12201MR0123342

Citations in EuDML Documents

top
  1. Wolfgang J. Marik, Monoidwertige Integrale
  2. Sunil Kumar Roy, N. D. Chakraborty, Integration of vector-valued functions with respect to an operator-valued measure
  3. Fidel José Fernández y Fernández-Arroyo, Pedro Jiménez Guerra, Radon-Nikodym derivatives in vector integration
  4. Charles W. Swartz, Integrating bounded functions for the Dobrakov integral
  5. N.U. Ahmed, Vector and operator valued measures as controls for infinite dimensional systems: optimal control
  6. N.U. Ahmed, Weak compactness in the space of operator valued measures M b a ( Σ , ( X , Y ) ) and its applications
  7. Alejandro Balbás de la Corte, Pedro Jiménez Guerra, Representation of operators by bilinear integrals
  8. Jae Myung Park, Bounded convergence theorem and integral operator for operator valued measures
  9. Charles W. Swartz, Barrelledness of the space of Dobrakov integrable functions
  10. Ivan Dobrakov, On integration in Banach spaces, II

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.